Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Child with persistent dry cough, worsens at night, diagnosed as tonsillitis, prescribed ibuprofen. Will this prove to be effective?

My daughter has a dry persistent cough that worsens at night, keeping the whole family awake! It has just recently become so bad that we barely sleep at all. The only change that has happened lately is that one doctor I took her to diagnosed tonsilitus and put her on ibuprofen . Could this be the worsening cause?? Can you give me some advice on what to do about the cough?? Please!!!
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response
hello. ibuprofen will not cure the cough, your child may be having bronchitis or early asthma , and you need to consult a chest physician for the same. tonsillitis causes throat pain and difficulty in swallowing although in some cases it may cause cough, but it has to be treated with antibiotics. please meet your chest doctor for advice. thanks
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor